# SDR CALA2025071406511

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 81,704 hours, 35,587 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C250038
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 UPON ARRIVAL TO DENVER, FLIGHT 1925, FUELER REPORTED REFUEL/DEFUEL COUPLING CAP MISSING. SDR AND SFR FLAGGED FOR REFUEL DEFUEL COUPLING CAP MISSING ON ARRIVAL, PART DEPARTING AIRCRAFT. CAP WAS REPLACED.
